# SDR VNAA9903005

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: A56362
- Condition: Dirty
- Location: Lt Propeller
- Part time: 27,869 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, A LEFT HAND PROPELLER HEAT FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD (PIT) AND LANDED SAFELY.  MAINTENANCE INSPECTED AND CLEANED THE LEFT HAND PROPELLER BRUSH BLOCK ASSEMBLY, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-61-05.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
